Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 81, NWS Milwaukee, WI

October 27, 2012

NWS Milwaukee, WI issued this small craft advisory at Oct 27, 2012, 3:04 PM CDT. It took effect at Oct 28, 2012, 1:00 AM CDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2012, 3:04 PM CDT (20:04 UTC)
In effect from
Oct 28, 2012, 1:00 AM CDT
Expired
Oct 29, 2012, 8:00 PM CDT
In force
43 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WHUS73 KMKX 272004
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 PM CDT SAT OCT 27 2012

...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED...

.GUSTY NORTH WINDS ARE EXPECTED FOR MUCH OF THIS WEEK AS THE
AREA DEALS WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN
THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN
UNITED STATES. THIS WILL LEAD TO SOME WINDS POSSIBLY REACHING
GALE FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT.

LMZ643>646-280415-
/O.NEW.KMKX.SC.Y.0081.121028T0600Z-121030T0000Z/
/O.NEW.KMKX.GL.A.0006.121030T0000Z-121031T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
304 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 7 PM CDT
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO
7 PM CDT MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING.

* WINDS: NORTH NORTHEAST 15 TO 25 KNOTS LATER TONIGHT INTO MONDAY.
  NORTH GALES TO 40 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT.

* WAVES: 3 TO 6 FEET LATER TONIGHT INTO SUNDAY...4 TO 8 FEET
  SUNDAY NIGHT AND MONDAY...BUILDING TO 10 FEET OR MORE MONDAY
  NIGHT THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
8 follow-up statements
257 
WHUS73 KMKX 280255
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT SAT OCT 27 2012

...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED...

.GUSTY NORTH WINDS ARE EXPECTED FOR MUCH OF THIS WEEK AS THE
WESTERN GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN
HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH
THE EASTERN UNITED STATES. THIS WILL LEAD TO SOME WINDS POSSIBLY
REACHING GALE FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT.

LMZ643>646-281100-
/O.CON.KMKX.SC.Y.0081.121028T0600Z-121030T0000Z/
/O.CON.KMKX.GL.A.0006.121030T0000Z-121031T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
955 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO
7 PM CDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO 7 PM
CDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING
THROUGH WEDNESDAY MORNING. 

* WINDS: NORTH NORTHEAST 15 TO 25 KNOTS LATE TONIGHT INTO MONDAY.
  NORTH GALES TO 40 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT.

* WAVES: 3 TO 6 FEET LATE TONIGHT INTO SUNDAY...4 TO 8 FEET
  SUNDAY NIGHT AND MONDAY...BUILDING TO 10 FEET OR MORE MONDAY
  NIGHT THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


WWW.WEATHER.GOV/MKX
433 
WHUS73 KMKX 280849
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 AM CDT SUN OCT 28 2012

...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED...

.GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN
GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH
PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD
FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO GALE FORCE WINDS OVER
LAKE MICHIGAN OPEN WATERS...POSSIBLY REACHING GALE FORCE MONDAY
NIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND
HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL THURSDAY.  

LMZ643>646-281600-
/O.EXT.KMKX.SC.Y.0081.000000T0000Z-121030T0600Z/
/O.EXT.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 AM CDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY...
...GALE WATCH NOW IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT TUESDAY.
THE GALE WATCH IS NOW IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT. 

* WINDS: NORTH 15 TO 25 KNOTS TODAY THROUGH MONDAY. NORTH GALES
  GUSTING UP TO 40 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT.

* WAVES: 3 TO 6 FEET TODAY GRADUALLY BUILDING TO 5 TO 8 FEET
  TONIGHT AND MONDAY. WAVES ABOVE 8 FEET MONDAY NIGHT THROUGH
  TUESDAY NIGHT...PEAKING AT 12 TO 15 FEET TUESDAY. WAVES
  DIMINISHING TO 3 TO 6 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
314 
WHUS73 KMKX 281503
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1003 AM CDT SUN OCT 28 2012

...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED...

.GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN
GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH
PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD
FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO GALE FORCE
WINDS OVER LAKE MICHIGAN OPEN WATERS...POSSIBLY REACHING GALE
FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE
WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL
THURSDAY.

LMZ643>646-282315-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-121030T0600Z/
/O.CON.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1003 AM CDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT. 

* WINDS: NORTH 15 TO 25 KNOTS TODAY THROUGH MONDAY. NORTH GALES 
  GUSTING UP TO 40 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. 

* WAVES: 3 TO 6 FEET TODAY GRADUALLY BUILDING TO 5 TO 8 FEET 
  TONIGHT AND MONDAY. WAVES ABOVE 8 FEET MONDAY NIGHT THROUGH 
  TUESDAY NIGHT...PEAKING AT 12 TO 15 FEET TUESDAY. WAVES 
  DIMINISHING TO 3 TO 6 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
418 
WHUS73 KMKX 282014
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN OCT 28 2012

...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED...

.GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN
GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH
PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD
FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO GALE FORCE
WINDS OVER LAKE MICHIGAN OPEN WATERS...POSSIBLY REACHING GALE
FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE
WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL
THURSDAY.

LMZ643>646-290415-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-121030T0600Z/
/O.CON.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 PM CDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT. 

* WINDS: NORTH 15 TO 25 KNOTS RISING TO NEAR 30 KNOTS MONDAY.
  NORTH GALES GUSTING UP TO 40 TO 45 KNOTS MONDAY NIGHT THROUGH
  TUESDAY NIGHT.

* WAVES: 4 TO 7 FEET TONIGHT AND 6 TO 10 FEET MONDAY...PEAKING AT
  12 TO 16 FEET TUESDAY. WAVES DIMINISHING TO 6 TO 9 FEET
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
736 
WHUS73 KMKX 290239
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 PM CDT SUN OCT 28 2012

...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED...

.GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN
GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH
PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD
FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO GALE FORCE
WINDS OVER LAKE MICHIGAN OPEN WATERS...POSSIBLY REACHING GALE
FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE
WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL
THURSDAY.

LMZ643>646-291045-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-121030T0600Z/
/O.CON.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 PM CDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT. 

* WINDS: NORTH 15 TO 25 KNOTS RISING TO NEAR 30 KNOTS MONDAY. 
  NORTH GALES GUSTING UP TO 40 TO 45 KNOTS MONDAY NIGHT THROUGH 
  TUESDAY NIGHT. 

* WAVES: 4 TO 7 FEET TONIGHT AND 6 TO 10 FEET MONDAY...PEAKING 
  AT 12 TO 16 FEET TUESDAY. WAVES DIMINISHING TO 6 TO 9 FEET 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
788 
WHUS73 KMKX 290914
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 AM CDT MON OCT 29 2012

...SIGNIFICANT GALE AND VERY HIGH WAVES ON TAP FOR LAKE MICHIGAN...

.GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN
GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH
PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD
FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO STORM FORCE WINDS
OVER LAKE MICHIGAN OPEN WATERS AND GALE FORCE TONIGHT THROUGH
TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND HIGH WAVES ARE
NOT EXPECTED TO DIMINISH UNTIL FRIDAY AFTERNOON.

LMZ643>646-291600-
/O.EXT.KMKX.SC.Y.0081.000000T0000Z-121030T0300Z/
/O.UPG.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/
/O.NEW.KMKX.GL.W.0016.121030T0300Z-121031T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
414 AM CDT MON OCT 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
10 PM CDT THIS EVENING.

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY. NORTH
  GALES GUSTING UP TO 40 TO 45 KNOTS MONDAY NIGHT THROUGH TUESDAY
  NIGHT.  WINDS GRADUALLY DIMINISHING WEDNESDAY AND WEDNESDAY NIGHT.  

* WAVES: BUILDING TO 7 TO 9 FEET TODAY AND 11 TO 13 FEET TONIGHT.
  WAVES PEAKING AT 14 TO 18 FEET TUESDAY WITH HIGHEST WAVES TOWARD
  THE ILLINOIS BORDER. WAVES GRADUALLY DIMINISHING WEDNESDAY AND
  THURSDAY BUT STAYING ABOVE 4 FEET UNTIL FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
637 
WHUS73 KMKX 291543
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1043 AM CDT MON OCT 29 2012

...SIGNIFICANT GALE AND VERY HIGH WAVES ON TAP FOR LAKE
MICHIGAN...

.GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN
GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH
PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD
FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO STORM FORCE
WINDS OVER LAKE MICHIGAN OPEN WATERS AND GALE FORCE TONIGHT
THROUGH TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND HIGH
WAVES ARE NOT EXPECTED TO DIMINISH UNTIL FRIDAY AFTERNOON.

LMZ643>646-292345-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-121030T0300Z/
/O.CON.KMKX.GL.W.0016.121030T0300Z-121031T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1043 AM CDT MON OCT 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
10 PM CDT THIS EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY. 
  NORTH GALES GUSTING UP TO 40 TO 45 KNOTS MONDAY NIGHT THROUGH 
  TUESDAY NIGHT. WINDS GRADUALLY DIMINISHING WEDNESDAY AND 
  WEDNESDAY NIGHT. 

* WAVES: BUILDING TO 7 TO 9 FEET TODAY AND 11 TO 13 FEET 
  TONIGHT. WAVES PEAKING AT 14 TO 18 FEET TUESDAY WITH HIGHEST 
  WAVES TOWARD THE ILLINOIS BORDER. WAVES GRADUALLY DIMINISHING 
  WEDNESDAY AND THURSDAY BUT STAYING ABOVE 4 FEET UNTIL FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
919 
WHUS73 KMKX 292022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT MON OCT 29 2012

...GALE FORCE WIND GUSTS AND VERY HIGH WAVES TONIGHT INTO
WEDNESDAY MORNING...

.GALE FORCE WIND GUSTS WILL DEVELOP TONIGHT AND LAST INTO WEDNESDAY
MORNING AS THE WESTERN GREAT LAKES EXPERIENCES A TIGHT PRESSURE
GRADIENT BETWEEN HIGH PRESSURE IN THE UPPER MISSISSIPPI RIVER
VALLEY AND STRONG LOW PRESSURE BACKING WESTWARD FROM NEW JERSEY
INTO PENNSYLVANIA. THIS WILL LEAD TO STORM FORCE WINDS OVER LAKE
MICHIGAN OPEN WATERS AND GALE FORCE OVER THE NEARSHORE WATERS.
VERY HIGH WAVES ARE FORECAST. WINDS AND HIGH WAVES WILL BEGIN TO
DIMINISH ON WEDNESDAY.

LMZ643>646-300430-
/O.EXT.KMKX.SC.Y.0081.000000T0000Z-121030T0100Z/
/O.EXT.KMKX.GL.W.0016.121030T0100Z-121031T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 PM CDT MON OCT 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT
WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
8 PM CDT THIS EVENING. 

* WINDS: NORTH WINDS UP TO 30 KNOTS GUSTING TO 35 TO 40 KNOTS.
  WINDS GRADUALLY DIMINISHING ON WEDNESDAY.

* WAVES: BUILDING TO 6 TO 12 FEET WITH EVEN HIGHER WAVES OF 12 TO
  18 FEET TOWARD OPEN WATER. WAVES GRADUALLY DIMINISHING ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 2:52 PM CDT, 12 minutes earlier.

Area forecast discussion, Oct 27, 2:52 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT SAT OCT 27 2012

.TONIGHT AND SUNDAY - CONFIDENCE...MEDIUM TO HIGH
ANOTHER QUIET AND COOL NIGHT WITH VERY DRY DEW POINTS LIKELY TO MAKE
FOR CHILLY TEMPERATURES INTO THE 20S. SOME MID/HIGH CLOUDS HEADING
NE WITH A DISTURBANCE IN THE BROAD CYCLONIC FLOW. LAKE CLOUD
DEVELOPMENT LOOKS REASONABLE LATE WITH FAVORABLE FETCH EVOLVING AND
REASONABLE DELTA T NUMBERS. LOW LEVEL RH PROGS HAVE BEEN CONSISTENT
WITH THIS SCENARIO...WITH GEM/GFS HINTING AT LIGHT QPF IN THE FAR
SE. GEM HANGS ONTO THIS PRETTY LONG ON SUNDAY. HOWEVER LOW LEVEL RH
PROGS/DELTA T NUMBERS DECREASE/MODIFY DURING THE AFTERNOON THOUGH
TRAJECTORIES REMAIN FAVORABLE. WILL LEAVE THE GOING SLIGHT CHANCE IN
THERE BEYOND 18Z PER COORD WITH KLOT.

.SUNDAY NIGHT THROUGH NEXT WEEK...FORECAST CONFIDENCE IS MEDIUM TO
HIGH.

THE WEATHER PATTERN WILL REMAIN JAMMED UP ACROSS THE EASTERN U.S.
WITH THE BIG EAST COAST STORM BLOCKING PATTERN PROGRESSION...HOLDING
A NARROW RIDGE OF HIGH PRESSURE ACROSS MOST OF THE WESTERN GREAT
LAKES/UPPER MS VALLEY AREA THROUGH LATE NEXT WEEK. THE REMAINS OF
SANDY WILL RETROGRADE INTO PENNSYLVANIA BY TUESDAY WITH ITS
WESTERN PRECIP SHIELD POSSIBLY CLIPPING FAR EASTERN WISCONSIN
TUESDAY NIGHT INTO WEDNESDAY. THEREAFTER...THE LOW WILL GET PICKED
UP AND LIFTED NORTHEAST WITH RIDGING AND DRY WEATHER FOR THE
REMAINDER OF THE WEEK. TEMPERATURES WILL BE ON THE COOL SIDE...BY
VERY STEADY THROUGH WEDNESDAY...WARMING A TAD BY LATE IN THE WEEK.

THE WINDS ACROSS THE EAST WILL BEGIN TO CRANK UP MONDAY NIGHT INTO
TUESDAY AS THE PRESSURE GRADIENT TIGHTENS DURING THE LOW/S TEMPORARY
RETROGRESSION.

&&

.AVIATION/00Z TAFS/...CUMULUS FIELD HAS SHIFTED SOUTH OF KMSN WITH
VERY LITTLE COVERAGE ELSEWHERE. ANOTHER DISTURBANCE IN THE BROAD
CYCLONIC FLOW WILL SWING SOME MID/HIGH CLOUDS ACROSS THIS EVENING
AND FOR PART OF THE NIGHT. TRAJECTORIES BECOME MORE FAVORABLE
TONIGHT INTO SUNDAY MORNING FOR SOME LAKE CLOUDINESS TO ADVECT INTO
SE WI. CONFIDENCE IN PRECIP AT KMKE AND KENW TOO LOW FOR INCLUSION
THOUGH MVFR CEILINGS CERTAINLY PLAUSIBLE WITH ANY LAKE DECK THAT
MOVES ONSHORE.

&&

.MARINE...DEEP LOW OVER NORTHEAST ASSOCIATED WITH REMNANTS OF SANDY
AND TRANSITION TO EXTRATROPICAL LOW PRESSURE LIKELY TO PRODUCE LONG
DURATION NORTHERLY WIND EVENT FROM TONIGHT THROUGH MOST OF THE WORK
WEEK. WITH THE MID LAKE BUOY ALREADY AT 3 FEET AND FLOW EXPECTED TO
BEND MORE TOWARDS THE SHORE TONIGHT...WILL START THE SMALL CRAFT
ADVISORY A BIT LATER ON. NORTH WINDS PERSIST ON SUNDAY AND
MONDAY...STRENGTHENING A BIT AND LEADING TO HIGH WAVE GENERATION.
HOISTED A GALE WATCH FOR THE MONDAY NIGHT THROUGH TUESDAY NIGHT TIME
FRAME AS GRADIENT REACHES ITS TIGHTEST POINTS AND WIND AND WAVE
MACHINE REALLY SHIFTS INTO HIGH GEAR.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM MONDAY EVENING THROUGH WEDNESDAY MORNING FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 7 PM CDT MONDAY FOR
     LMZ643>646.

&&

TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR
SUNDAY NIGHT THROUGH SATURDAY...DAVIS
Hazardous weather outlook, Oct 27, 4:11 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT SAT OCT 27 2012

WIZ046-047-051-052-056>060-062>072-280900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
411 AM CDT SAT OCT 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-280900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
411 AM CDT SAT OCT 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DEEP LOW PRESSURE OVER THE NORTHEAST STATES WILL RESULT IN A LONG
PERIOD OF BRISK NORTH OR NORTHWEST WINDS FROM SUNDAY THROUGH
THURSDAY. THE STRONGEST WINDS OF GALE FORCE OR HIGHER ARE LIKELY
MONDAY NIGHT AND TUESDAY...ALONG WITH WAVES OF 10 FEET OR HIGHER.
SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR SUNDAY ALONG WITH
GALE WATCHES FOR MONDAY NIGHT AND TUESDAY. SMALL CRAFT ADVISORIES
WOULD THEN BE LIKELY FOR WEDNESDAY AND THURSDAY.

CRAVEN

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:04 PM CDTGale WatchMKX37 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.